MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number H74939293061870
Medical Device Problem Codes Bent (1059); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/31/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device evaluated by mfr.: the device was not returned for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause is operational context as device performance was limited due to anatomical procedural factors.(b)(4).
 
Event or Problem Description
It was reported that there was partial deployment and stent damage.A 6 x 180 x 75 innova¿ self-expanding stent was selected for an evt procedure in the mildly tortuous 100% stenosed superficial femoral artery (sfa).An ipsilateral antegrade approach was used to access the lesion.The lesion was 2 mm pre-dilated.The innova was inserted by a non-bsc guidewire, but it was not able to cross the lesion.It was able to cross the lesion after the guidewire was changed to a 0.35.The stent was deployed by the thumb wheel up to 12 cm without any resistance.After that, it was not able to perform pull back and deploy completely.The thumbwheel was used with normal force until the white arrow was visible.The pull grip was not used.The handle was disassembled and it was found that the stent was stretched and deployed in the sheath.The stent was able to be pushed into the target vessel.The procedure was completed with this device.The stent did not fracture and there were no kinks.There were no patient complications and the patient status was good.

Brand Name
INNOVA¿
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key6120195
Report Number2134265-2016-10630
Device Sequence Number1129405
Product Code NIP
UDI-Device Identifier08714729873693
UDI-Public(01)08714729873693(17)20190331(10)19048089
Combination Product (Y/N)N
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/01/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Model NumberH74939293061870
Device Catalogue Number39293-06187
Device Lot Number19048089
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2016
Initial Report FDA Received Date11/22/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE: RAZIFORCUS/TERUMO; INTRODUCER SHEATH: PARENT 6FR 23CM